Global asymptotic robust stability of static neural network models with S-type distributed delays

Min Wang, Linshan Wang

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

This paper investigates the global asymptotic robust stability of static neural network models with S-type distributed delays on a finite interval. We present a theorem and a corollary which generalize the results of related literature.

Original languageEnglish (US)
Pages (from-to)218-222
Number of pages5
JournalMathematical and Computer Modelling
Volume44
Issue number1-2
DOIs
StatePublished - Jul 2006

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Global asymptotic robust stability of static neural network models with S-type distributed delays'. Together they form a unique fingerprint.

Cite this